Generalized Nonlinear Multivalued Mixed Quasi-variational-Like Inequalities
Commun. Korean Math. Soc. 2006 Vol. 21, No. 4, 689-700
Published online December 1, 2006
Byung-Soo Lee, M. Firdosh Khan, Salahuddin
Kyungsung University, Aligarh Muslim University, Aligarh Muslim University
Abstract : In this paper, we introduce a new class of generalized nonlinear multivalued mixed quasi-variational-like inequalities and prove the existence and uniqueness of solutions for the class of generalized nonlinear multivalued mixed quasi-variational-like inequalities in reflexive Banach spaces using Fan-KKM Theorem.
Keywords : nonlinear multivalued mixed quasi-variational-like inequalities, monotone type mappings, generalized Lipschitz type mapping, KKM-mapping
MSC numbers : 49J40, 90C33
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd